# SDR SDR2004025

- Difficulty date: April 20, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: 70481
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND AND DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED FLAP CONTROL SWITCH.
